Alert archive / Missouri / Flash Flood Watches in 2011
Flash Flood Watch 7, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood watch at Jun 26, 2011, 2:43 PM CDT for 17 counties in Illinois; 26 counties in Missouri. It took effect at Jun 26, 2011, 7:00 PM CDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2011, 2:43 PM CDT (19:43 UTC)
- In effect from
- Jun 26, 2011, 7:00 PM CDT
- Expired
- Jun 27, 2011, 9:25 PM CDT
- In force
- 26 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- None
All 43 counties
Adams County, IL, Bond County, IL, Brown County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Pike County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Jefferson County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Shelby County, MO, Warren County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 27 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.7 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -279 J/kg
- Mixed-layer LCL
- 529 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
136 WGUS63 KLSX 261943 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 243 PM CDT SUN JUN 26 2011 ...FLASH FLOODING POSSIBLE TONIGHT... .THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A WARM FRONT AS IT MOVES NORTH ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS TONIGHT. THESE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL RATES BECAUSE OF THE ABUNDANT MOISTURE AVAILABLE IN THE ATMOSPHERE. ANY HEAVY RAINFALL ON GROUND THAT IS ALREADY SATURATED FROM RAINFALL THAT HAS OCCURRED THE LAST FEW DAYS WILL CAUSE THE ENOUGH RUNOFF FOR FLASH FLOODING. ILZ095>097-MOZ018-019-026-027-271100- /O.NEW.KLSX.FF.A.0007.110627T0000Z-110627T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ADAMS IL-BROWN IL-PIKE IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO- INCLUDING THE CITIES OF...QUINCY...HANNIBAL 243 PM CDT SUN JUN 26 2011 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN WEST CENTRAL ILLINOIS...ADAMS IL...BROWN IL AND PIKE IL. IN NORTHEAST MISSOURI...KNOX MO...LEWIS MO...MARION MO AND SHELBY MO. * FROM 7 PM CDT THIS EVENING THROUGH MONDAY MORNING * THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL IN A SHORT PERIOD OF TIME ARE EXPECTED TONIGHT IN THE WATCH AREA. * HEAVY RAINFALL ON SATURATED GROUND WILL IMMEDIATELY TURN INTO RUNOFF. THIS WILL CAUSE FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ BRITT
4 follow-up statements
485 WGUS63 KLSX 270155 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 855 PM CDT SUN JUN 26 2011 ...FLASH FLOODING LIKELY TONIGHT... .TWO COMPLEXES OF THUNDERSTORMS WILL LIKELY MOVE ACROSS THE REGION TONIGHT. THE STORMS WITH THESE COMPLEXES WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL RATES BECAUSE OF THE ABUNDANT MOISTURE AVAILABLE IN THE ATMOSPHERE. ANY HEAVY RAIN FALLING ON GROUND THAT IS ALREADY SATURATED FROM RAINFALL THAT HAS OCCURRED THE LAST FEW DAYS WILL CAUSE THE ENOUGH RUNOFF FOR FLASH FLOODING. ILZ058>060-064-065-069-070-074-079-098>102-MOZ034>036-042-051-052- 060>065-073>075-271200- /O.EXA.KLSX.FF.A.0007.000000T0000Z-110627T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-MONROE MO-RALLS MO-PIKE MO- AUDRAIN MO-MONTGOMERY MO-LINCOLN MO-WARREN MO-ST. CHARLES MO- FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...EDWARDSVILLE...BELLEVILLE...BOWLING GREEN...MEXICO... ST CHARLES...UNION...ST LOUIS...FARMINGTON 855 PM CDT SUN JUN 26 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE PORTIONS OF ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS... BOND IL...CALHOUN IL...CLINTON IL...FAYETTE IL...GREENE IL... JERSEY IL...MACOUPIN IL...MADISON IL...MARION IL...MONROE IL...MONTGOMERY IL...RANDOLPH IL...ST. CLAIR IL AND WASHINGTON IL. IN MISSOURI...AUDRAIN MO...FRANKLIN MO... JEFFERSON MO...LINCOLN MO...MONROE MO...MONTGOMERY MO...PIKE MO...RALLS MO...ST. CHARLES MO...ST. FRANCOIS MO...ST. LOUIS CITY MO...ST. LOUIS MO...STE. GENEVIEVE MO...WARREN MO AND WASHINGTON MO. * UNTIL 7 AM CDT MONDAY * THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL IN A SHORT PERIOD OF TIME ARE EXPECTED TONIGHT IN THE WATCH AREA. * HEAVY RAINFALL ON SATURATED GROUND WILL IMMEDIATELY TURN INTO RUNOFF. THIS WILL CAUSE FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ ILZ095>097-MOZ018-019-026-027-271200- /O.CON.KLSX.FF.A.0007.000000T0000Z-110627T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ADAMS IL-BROWN IL-PIKE IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO- INCLUDING THE CITIES OF...QUINCY...HANNIBAL 855 PM CDT SUN JUN 26 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI... INCLUDING THE FOLLOWING COUNTIES...IN WEST CENTRAL ILLINOIS... ADAMS IL...BROWN IL AND PIKE IL. IN NORTHEAST MISSOURI...KNOX MO...LEWIS MO...MARION MO AND SHELBY MO. * UNTIL 7 AM CDT MONDAY * THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL IN A SHORT PERIOD OF TIME ARE EXPECTED TONIGHT IN THE WATCH AREA. * HEAVY RAINFALL ON SATURATED GROUND WILL IMMEDIATELY TURN INTO RUNOFF. THIS WILL CAUSE FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ BRITT
777 WGUS63 KLSX 270922 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 422 AM CDT MON JUN 27 2011 MOZ041-047>050-059-072-272200- /O.EXB.KLSX.FF.A.0007.000000T0000Z-110628T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOONE MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-GASCONADE MO- CRAWFORD MO- INCLUDING THE CITIES OF...COLUMBIA...JEFFERSON CITY 422 AM CDT MON JUN 27 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE PORTIONS OF CENTRAL MISSOURI AND EAST CENTRAL MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN CENTRAL MISSOURI...BOONE MO...CALLAWAY MO...COLE MO... MONITEAU MO AND OSAGE MO. IN EAST CENTRAL MISSOURI...CRAWFORD MO AND GASCONADE MO. * THROUGH THIS EVENING * THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL IN A SHORT PERIOD OF TIME ARE EXPECTED THROUGH THIS EVENING. * HEAVY RAINFALL ON SATURATED GROUND WILL IMMEDIATELY TURN INTO RUNOFF. THIS WILL RESULT IN FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-042-051-052-060>065-073>075-272200- /O.EXT.KLSX.FF.A.0007.000000T0000Z-110628T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO- AUDRAIN MO-MONTGOMERY MO-LINCOLN MO-WARREN MO-ST. CHARLES MO- FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL... BOWLING GREEN...MEXICO...ST CHARLES...UNION...ST LOUIS... FARMINGTON 422 AM CDT MON JUN 27 2011 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...ADAMS IL...BOND IL...BROWN IL... CALHOUN IL...CLINTON IL...FAYETTE IL...GREENE IL...JERSEY IL...MACOUPIN IL...MADISON IL...MARION IL...MONROE IL... MONTGOMERY IL...PIKE IL...RANDOLPH IL...ST. CLAIR IL AND WASHINGTON IL. IN MISSOURI...AUDRAIN MO...FRANKLIN MO... JEFFERSON MO...KNOX MO...LEWIS MO...LINCOLN MO...MARION MO... MONROE MO...MONTGOMERY MO...PIKE MO...RALLS MO...SHELBY MO... ST. CHARLES MO...ST. FRANCOIS MO...ST. LOUIS CITY MO...ST. LOUIS MO...STE. GENEVIEVE MO...WARREN MO AND WASHINGTON MO. * THROUGH THIS EVENING * THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL IN A SHORT PERIOD OF TIME ARE EXPECTED THROUGH THIS EVENING. * HEAVY RAINFALL ON SATURATED GROUND WILL IMMEDIATELY TURN INTO RUNOFF. THIS WILL CAUSE FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ TES
075 WGUS63 KLSX 272039 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 339 PM CDT MON JUN 27 2011 ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>051-272145- /O.CAN.KLSX.FF.A.0007.000000T0000Z-110628T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ADAMS IL-BROWN IL-PIKE IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO- MONROE MO-RALLS MO-PIKE MO-BOONE MO-AUDRAIN MO-MONITEAU MO- COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN... COLUMBIA...MEXICO...JEFFERSON CITY 339 PM CDT MON JUN 27 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR WEST CENTRAL ILLINOIS AS WELL AS CENTRAL AND NORTHEAST MISSOURI HAS BEEN CANCELLED. WHILE ISOLATED THUNDERSTORMS ARE STILL POSSIBLE THIS EVENING...THEY ARE NOT EXPECTED TO SIGNIFICANT ENOUGH AMOUNT OF RAINFALL TO CAUSE FLASH FLOODING. $$ ILZ058>060-064-065-069-070-074-079-098>102-MOZ052-059>065-072>075- 280500- /O.CON.KLSX.FF.A.0007.000000T0000Z-110628T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-LINCOLN MO-GASCONADE MO- WARREN MO-ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO- ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-WASHINGTON MO- ST. FRANCOIS MO-STE. GENEVIEVE MO- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...EDWARDSVILLE...BELLEVILLE...ST CHARLES...UNION... ST LOUIS...FARMINGTON 339 PM CDT MON JUN 27 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ILLINOIS AND MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...BOND IL...CALHOUN IL...CLINTON IL... FAYETTE IL...GREENE IL...JERSEY IL...MACOUPIN IL...MADISON IL...MARION IL...MONROE IL...MONTGOMERY IL...RANDOLPH IL... ST. CLAIR IL AND WASHINGTON IL. IN MISSOURI...CRAWFORD MO... FRANKLIN MO...GASCONADE MO...JEFFERSON MO...LINCOLN MO...ST. CHARLES MO...ST. FRANCOIS MO...ST. LOUIS CITY MO...ST. LOUIS MO...STE. GENEVIEVE MO...WARREN MO AND WASHINGTON MO. * UNTIL MIDNIGHT CDT TONIGHT * SCATTERED THUNDERSTORMS ARE STILL EXPECTED TO DEVELOP OVER THE REGION THIS EVENING. A FEW OF THESE STORMS COULD PRODUCE VERY HEAVY RAINFALL IN A SHORT PERIOD OF TIME. * HEAVY RAINFALL ON SATURATED GROUND WILL IMMEDIATELY TURN INTO RUNOFF. THIS WILL RESULT IN FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ BRITT
264 WGUS63 KLSX 280225 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 925 PM CDT MON JUN 27 2011 ILZ058>060-064-065-069-070-074-079-098>102-MOZ052-059>065-072>075- 280330- /O.CAN.KLSX.FF.A.0007.000000T0000Z-110628T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL- MADISON IL-ST. CLAIR IL-MONROE IL-LINCOLN MO-GASCONADE MO- WARREN MO-ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO- ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-WASHINGTON MO- ST. FRANCOIS MO-STE. GENEVIEVE MO- INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM... CHESTER...EDWARDSVILLE...BELLEVILLE...ST CHARLES...UNION... ST LOUIS...FARMINGTON 925 PM CDT MON JUN 27 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI HAS BEEN CANCELLED. WHILE A FEW THUNDERSTORMS MAY STILL DEVELOP OVERNIGHT...IT NOW APPEARS THAT THE THREAT OF SIGNIFICANT HEAVY RAIN HAS ENDED. $$ TRUETT
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood watch went out at Jun 26, 1:04 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jun 26, 1:04 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 104 PM CDT SUN JUN 26 2011 .DISCUSSION... /500 AM CDT SUN JUN 26 2011/ EARLY THIS MORNING...NWLY H500 FLOW EXISTED ACROSS THE AREA THANKS TO A H500 HI OVER THE SWRN CONUS. A SFC WRMFNT EXISTED FROM S CNTRL KS ACROSS SRN MO AND INTO WRN KY. A VEERED AND WEAKENING 30KT H850 JET EXISTED NOSING INTO SERN MO AND HAS HELPED TO MAINTAIN ISOLD-SCT TSRA IN THAT AREA AND INTO PARTS OF CNTRL MO. SIGNIFICANT FLOODING HAS OCCURRED IN MANY LOCATIONS FROM HEAVY RAINS LAST NIGHT. LOOK FOR THE FRONTAL BOUNDARY TO STRUGGLE TO MOVE MUCH TO THE N TODAY ALTHOUGH IT SHOULD TO SOME DEGREE. LO CLOUD AREA OVER NRN MO WILL ENHANCE TEMP GRADIENT AND NWLY MID LEVEL FLOW AND COLD POOL FROM WHAT WAS A HEAVY RAIN PRODUCING MCS OVERNIGHT WILL NOT MAKE IT VERY CONDUCIVE TO MAKE MUCH HEADWAY THO UNTIL LATE. WITH THAT IN MIND...BELIEVE TSRA WILL FADE HEADING INTO MID MORNING BUT WITH PRESENCE OF FRONT OVER THAT AREA AND WEAK MID LEVEL SHORTWAVE APPROACHING FROM THE W...THESE MAY SERVE TO KICK OFF ADDITIONAL SCT TSRA DURING THE DAY TODAY...BUT APPEARS FOR THE MOST PART WE MAY GET A BRIEF REPRIEVE. OLD MCV AND LO LEVEL JET WILL FIRE UP ANOTHER MCS LIKELY IN THE MID MO VALLEY AND THIS IS EXPECTED TO TRACK MAINLY E ALTHOUGH BELIEVE ENOUGH OF A S COMPONENT WILL EXIST TO JUSTIFY POPS ON THE HIGHER END OF MOS OR ABOVE MOS. THIS WILL THEN EXIT EARLY MONDAY MORNING. FRONTAL BOUNDARY SHOULD USE THIS BREAK IN THE ACTION FOR LATER TODAY AND EARLY TONIGHT TO BEGIN A NEW NEWD ADVANCE THRU THE AREA. ATTENTION THEN TURNS TO THE CDFNT FOR MONDAY AFTERNOON AND EVENING. APPEARS WE WILL HAVE SUFFICIENT TIME TO RECOVER...ESPECIALLY IN THE WRN FA...TO IGNITE NEW TSRA BY EARLY AFTERNOON IN NRN MO AND THIS WILL EXPAND OVER TIME AND PUSH S. GREATER POTENTIAL HERE OF ORGANIZED SEVERE STORMS WITH VERY RESPECTABLE BULK SHEAR VALUES AND WHAT SHOULD BE A VERY MOIST AND UNSTABLE ATMOSPHERE IN FRONT OF IT. AMPLIFYING H500 FLOW TUESDAY THRU LATE WEEK WILL HELP ALLOW THIS FRONT TO DIVE WELL S OF THE FA AND STAY TO THE S UNTIL AT LEAST THURSDAY NOW. SHOULD SEE A PAIR OF NICE DAYS ON TUESDAY AND WEDNESDAY WITH TEMPS BELOW AVERAGE WITH...WAIT FOR IT...DRY WX. RETURN OF WRMFNT THURSDAY MAY GO THRU LARGELY UNNOTICED FROM PCPN CHCS...BUT WILL USHER IN A PERIOD OF VERY WARM AND HUMID WX FOR THE END OF THE WORK WEEK. TES && .AVIATION... /1225 PM CDT SUN JUN 26 2011/ CIGS SHOULD BEGIN RISING AROUND TAF ISSUANCE AS A BAND OF IFR TO MVFR CLOUDS CONTINUES TO BREAK UP AND DISSIPATE. SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTN INVOF A WARM FRONT THAT STRETCHED ACROSS THE REGION. MORE WIDESPREAD THUNDERSTORMS ARE EXPECTED LATER TONIGHT AS A COMPLEX DEVELOPS AND DIVES SEWD. ELY TO SELY WINDS WILL BECOME SLY THEN SWLY AS THE WARM FRONT LIFTS NWD. SPECIFICS FOR KSTL...CIGS SHOULD BEGIN RISING SHORTLY AFTER TAF ISSUANCE AS THE BAND OF IFR TO MVFR CLOUDS ACROSS EAST CENTRAL MO CONTINUES TO BREAK UP AND DISSIPATE. A NEARLY STATIONARY WARM FRONT WILL SUPPORT SCT TSRA THIS AFTN BUT LIMITED COVERAGE SUGGESTS A CB GROUP IS SUFFICIENT ATTM. A LARGE THUNDERSTORM COMPLEX IS EXPECTED TO DEVELOP LATER TONIGHT AND DIVE SEWD. DEPENDING ON WHERE THE COMPLEX FORMS...IT MAY IMPACT KSTL DIRECTLY OR JUST CLIP THE TERMINAL AS IT PASSES. INCLUDED VCTS TO CAPTURE THE UNCERTAINTY IN LOCATION. ELY TO SELY WINDS TURN SLY TO SWLY AFTER THE WARM FRONT LIFTS NWD. AN APPROACHING COLD FRONT WILL BRING ANOTHER CHANCE OF STORMS TO KSTL ON MONDAY AFTERNOON. KANOFSKY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 26, 8:51 AM CDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 851 AM CDT SUN JUN 26 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-271115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 851 AM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TODAY NEAR A STALLED FRONTAL BOUNDARY. A FEW STORMS MAY PRODUCE SEVERE WEATHER INCLUDING LARGE HAIL AND DAMAGING WINDS. THE CHANCE FOR THUNDERSTORMS CONTINUES TONIGHT AS A WARM FRONT SURGES NORTH THROUGH THE AREA AND ANOTHER THUNDERSTORM COMPLEX DEVELOPS AND MOVES THROUGH PARTS OF NORTHERN MISSOURI AND CENTRAL ILLINOIS. SEVERE STORMS ARE POSSIBLE ONCE AGAIN. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE CHANCE FOR THUNDERSTORMS WILL CONTINUE THROUGH MONDAY NIGHT AS ONE THUNDERSTORM COMPLEX EXITS THE AREA ON MONDAY MORNING AND ADDITIONAL STORMS FIRE ALONG A COLD FRONT MONDAY AFTERNOON AND EVENING. STRONG TO SEVERE STORMS ARE ONCE AGAIN EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THROUGH TONIGHT...AND APPEARS MORE LIKELY FOR MONDAY AND MONDAY EVENING. KANOFSKY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:13 PM CDT | Severe Thunderstorm Warning | LSX | Brown | 20 min |
| Jun 25, 7:36 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Jersey, Macoupin, Madison | 39 min |
| Jun 25, 7:52 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey, Macoupin | 38 min |
| Jun 25, 8:12 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph | 48 min |
| Jun 25, 8:13 PM CDT | Severe Thunderstorm Warning | LSX | Jersey, Macoupin, Madison | 47 min |
| Jun 25, 8:33 PM CDT | Flash Flood Warning | LSX | Adams, Brown | 6 hr |
| Jun 25, 8:41 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 49 min |
| Jun 25, 8:46 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Clair | 44 min |
| Jun 25, 8:53 PM CDT | Severe Thunderstorm Warning | LSX | Fayette, Montgomery | 52 min |
| Jun 25, 8:58 PM CDT | Severe Thunderstorm Warning | LSX | Greene, Jersey | 47 min |
| Jun 25, 9:36 PM CDT | Areal Flood Advisory | LSX | Bond, Fayette, Macoupin, Madison, Montgomery | 6 hr |
| Jun 25, 9:42 PM CDT | Areal Flood Advisory | LSX | Clinton, Marion, Washington | 6 hr |
| Jun 25, 10:01 PM CDT | River Flood Warning | LSX | Fayette | 4 days |
| Jun 25, 10:11 PM CDT | River Flood Warning | LSX | Brown | 7 days |
| Jun 25, 11:11 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Madison, Saint Clair | 49 min |
| Jun 25, 11:45 PM CDT | Areal Flood Advisory | LSX | Monroe, Randolph, Saint Clair | 6 hr |
| Jun 26, 12:21 AM CDT | Flash Flood Warning | LSX | Bond, Calhoun, Clinton, Fayette, Jersey, Madison and 5 more | 6 hr |
| Jun 26, 2:11 AM CDT | Flash Flood Warning | LSX | Monroe, Randolph | 4 hr |
| Jun 26, 2:22 AM CDT | Areal Flood Warning | LSX | Brown | 4 hr |
| Jun 26, 2:33 AM CDT | Severe Thunderstorm Warning | LSX | Randolph | 42 min |
| Jun 26, 3:11 PM CDT | River Flood Warning | LSX | Pike | 6 days |
| Jun 25, 7:26 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Jefferson, Washington | 49 min |
| Jun 25, 7:45 PM CDT | Tornado Warning | LSX | Franklin, Jefferson, Washington | 45 min |
| Jun 25, 8:03 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Francois, Washington | 42 min |
| Jun 25, 8:09 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 51 min |
| Jun 25, 8:42 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois, Washington | 48 min |
| Jun 25, 8:52 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Washington | 38 min |
| Jun 25, 9:27 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 23 min |
| Jun 25, 10:01 PM CDT | Areal Flood Advisory | LSX | Franklin, Jefferson, Sainte Genevieve, Saint Francois, Washington | 6 hr |
| Jun 25, 10:47 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois, Washington | 43 min |
| Jun 25, 11:00 PM CDT | Tornado Warning | LSX | Sainte Genevieve, Saint Francois, Washington | 45 min |
| Jun 25, 11:08 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Washington | 22 min |
| Jun 25, 11:35 PM CDT | Tornado Warning | LSX | Sainte Genevieve, Saint Francois | 40 min |
| Jun 25, 11:42 PM CDT | Areal Flood Advisory | LSX | Saint Charles, Saint Louis, City of Saint Louis | 6 hr |
| Jun 26, 12:06 AM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve, Saint Francois | 39 min |
| Jun 26, 12:42 AM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 33 min |
| Jun 26, 12:43 AM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 47 min |
| Jun 26, 1:43 AM CDT | River Flood Warning | LSX | Saint Charles | 13 hr |
| Jun 26, 6:29 AM CDT | Areal Flood Warning | LSX | Lincoln, Saint Charles, Saint Louis, City of Saint Louis | 12 hr |
| Jun 26, 2:25 PM CDT | River Flood Warning | LSX | Lincoln | 7 days |
| Jun 26, 2:25 PM CDT | River Flood Warning | LSX | Lewis | 4 days |
| Jun 26, 4:12 PM CDT | Flash Flood Warning | LSX | Jefferson, Saint Francois | 6 hr |
| Jun 26, 4:15 PM CDT | Severe Thunderstorm Warning | LSX | Reynolds | 30 min |
| Jun 26, 4:16 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Francois, Washington | 29 min |
| Jun 26, 4:40 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Francois, Washington | 38 min |
| Jun 26, 4:54 PM CDT | Flash Flood Warning | LSX | Washington | 6 hr |
Nearby
Flash Flood Watches in Missouri, 2011Flash Flood Watches in Illinois, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.